MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDTRONIC PUERTO RICO OPERATIONS CO., HU CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55750027545
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from the health care professional via a manufacturer representative regarding a device used for l3.L5 percutaneous pedicle screws spinal therapy for 1a1b fusion and l4 vertebral body replacement for l4 ruptured fracture.It was reported that the cement was injected into the fm of l5, but it leaked from the screw head.Therewere no patient symptoms reported.There were no further complications reported regarding the event.Additional information received from the manufacturer representative that all the reported products are related to the cement leak from the screw head.Additional information received from the manufacturer representative that the received other products extenders were in an assembled state, and no damage was observed on its exterior.However, cement leakage was confirmed near the cement delivery guide tip.
 
Additional Manufacturer Narrative
E: first name and last name of initial reporter is unknown.G2: country of origin is japan.H3: product analysis of part # 55750027545, lot # h6031959 visual and optical inspection confirmed the fns tip is stuck in the head of the screw due to the dried cement.It appears the tip may have not been seated fully in the screw head during the attempted cement delivery process.¿this regulatory report is being submitted due to retrospective review.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO., HU
road 909, km. 0.4
humacao,pr
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25445663
Report Number2647346-2026-00305
Device Sequence Number9556561
Product Code NKB
UDI-Device Identifier00763000149178
UDI-Public(01)00763000149178(17)300317(10)H6031959
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750027545
Device Catalogue Number55750027545
Device Lot NumberH6031959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown